Filtros : "Journal of Data Science" "INFERÊNCIA ESTATÍSTICA" Removido: "EHLERS, RICARDO SANDES" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Data Science. Unidade: ICMC

    Assuntos: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHI, Vitor A. A. e ROJAS, Francisco A. R. e LOUZADA, Francisco. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data. Journal of Data Science, v. 10, n. 4, p. 711-722, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-4-october-2012. Acesso em: 29 nov. 2025.
    • APA

      Marchi, V. A. A., Rojas, F. A. R., & Louzada, F. (2012). The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data. Journal of Data Science, 10( 4), 711-722. Recuperado de http://www.jds-online.com/volume-10-number-4-october-2012
    • NLM

      Marchi VAA, Rojas FAR, Louzada F. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data [Internet]. Journal of Data Science. 2012 ; 10( 4): 711-722.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-4-october-2012
    • Vancouver

      Marchi VAA, Rojas FAR, Louzada F. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data [Internet]. Journal of Data Science. 2012 ; 10( 4): 711-722.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-4-october-2012
  • Fonte: Journal of Data Science. Unidade: ICMC

    Assuntos: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco et al. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data. Journal of Data Science, v. 10, n. 3, p. 511-535, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-3-july-2012. Acesso em: 29 nov. 2025.
    • APA

      Louzada, F., Suzuki, A. K., Cancho, V. G., Prince, F. L., & Pereira, G. de A. (2012). The long-term bivariate survival FGM copula model: an application to a brazilian HIV data. Journal of Data Science, 10( 3), 511-535. Recuperado de http://www.jds-online.com/volume-10-number-3-july-2012
    • NLM

      Louzada F, Suzuki AK, Cancho VG, Prince FL, Pereira G de A. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data [Internet]. Journal of Data Science. 2012 ; 10( 3): 511-535.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-3-july-2012
    • Vancouver

      Louzada F, Suzuki AK, Cancho VG, Prince FL, Pereira G de A. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data [Internet]. Journal of Data Science. 2012 ; 10( 3): 511-535.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-3-july-2012

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025